# SDR DALA13038341502

- Difficulty date: August 6, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 98,230 hours, 19,008 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY LIGHTS,  LT ISLE IN CEILING INOPERATIVE.  FOUND DISCONNECT D01084 LOOSE,  SECURED.  SYS OPS IS NORMAL.
